# SDR DHL2002802010

- Difficulty date: September 17, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Stage of operation: IN
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

1)  #6 SMOKE DETECT. WON'T TEST2)  INSTALLED O/H'D DETECTOR UNIT AND OPS CK'D OK PER MM 26-10-1
